# SDR 9JLA201610179084

- Difficulty date: July 31, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 317
- Aircraft time: 2,286 hours, 1,635 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4591009187009
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE CREW REPORTED THAT THEY RECEIVED A NOSE WHEEL STEERING FAIL ANNUNCIATOR. THE CREW RETURNED TO PARKING FOR EVALUATION AND REPAIR. TROUBLESHOOTING DETERMINED THAT THE NOSE LANDING GEAR WIRING HARNESS WAS DEFECTIVE. THE DEFECTIVE WIRING HARNESS WAS REMOVED AND A NEW HARNESS INSTALLED. THE AIRCRAFT WAS RETURNED TO SERVICE THIS DEFECT IS VERY COMMON ON THE LEAR 45 AIRCRAFT.
